Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 41, NWS Kansas City, MO

April 27, 2016Wyandotte County, Kansas; Clay County, Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2016, 3:33 PM CDT for Wyandotte County, Kansas; Clay County, Platte County, Missouri. It was in force for 27 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 3:33 PM CDT (20:33 UTC)
Expired
Apr 27, 2016, 4:00 PM CDT
In force
27 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Wyandotte County, KS, Clay County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 54 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 3:34 PM CDTHAIL 16 Ne Bonner Springs, KS
Apr 27, 3:41 PM CDTHAIL 1.55 Nne Edwardsville, KS
Apr 27, 3:45 PM CDTHAIL 0.75Weatherby Lake, MO
Apr 27, 4:05 PM CDTHAIL 14 N Gladstone, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WUUS53 KEAX 272033
SVREAX
KSC209-MOC047-165-272100-
/O.NEW.KEAX.SV.W.0041.160427T2033Z-160427T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
333 PM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  WEST CENTRAL CLAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 400 PM CDT

* AT 333 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KANSAS CITY...
  OR NEAR EDWARDSVILLE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  LIBERTY...GLADSTONE...SMITHVILLE...PARKVILLE...EDWARDSVILLE...RIVERSIDE...
  WEATHERBY LAKE...CLAYCOMO...KANSAS CITY...PLEASANT VALLEY...LAKE
  WAUKOMIS...FERRELVIEW...PLATTE WOODS...OAKVIEW...NORTHMOOR...HOUSTON
  LAKE...OAKWOOD PARK...OAKWOOD...OAKS AND POMEROY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 411 AND 419.
 INTERSTATE 35 IN MISSOURI NEAR MILE MARKER 8...AND BETWEEN MILE
MARKERS 15 AND 20.
 INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 635 BETWEEN MILE MARKERS 4 AND 12.
 INTERSTATE 435 BETWEEN MILE MARKERS 13 AND 15...BETWEEN MILE MARKERS
19 AND 23...AND BETWEEN MILE MARKERS 34 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3906 9472 3911 9484 3944 9463 3928 9439
TIME...MOT...LOC 2033Z 220DEG 25KT 3912 9476 

HAIL...1.25IN
WIND...<50MPH
 
$$

HAWBLITZEL
1 follow-up statement
378 
WWUS53 KEAX 272048
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 PM CDT WED APR 27 2016

KSC209-272057-
/O.CAN.KEAX.SV.W.0041.000000T0000Z-160427T2100Z/
WYANDOTTE KS-
348 PM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYANDOTTE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA INTO PLATTE COUNTY. THEREFORE THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3944 9463 3933 9446 3916 9465 3916 9466
      3918 9466 3919 9468 3918 9470 3920 9478
      3921 9478
TIME...MOT...LOC 2047Z 217DEG 26KT 3921 9468 

$$

MOC047-165-272100-
/O.CON.KEAX.SV.W.0041.000000T0000Z-160427T2100Z/
PLATTE MO-CLAY MO-
348 PM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN PLATTE AND WEST CENTRAL CLAY COUNTIES...

AT 347 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARKVILLE...
MOVING NORTHEAST AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...GLADSTONE...SMITHVILLE...PARKVILLE...RIVERSIDE...WEATHERBY
LAKE...LAKE WAUKOMIS...FERRELVIEW...PLATTE WOODS...HOUSTON LAKE...HOOVER
AND KANSAS CITY INTL ARPT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 4 AND 14.
 INTERSTATE 635 NEAR MILE MARKER 12.
 INTERSTATE 435 BETWEEN MILE MARKERS 21 AND 24...AND BETWEEN MILE
MARKERS 34 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3944 9463 3933 9446 3916 9465 3916 9466
      3918 9466 3919 9468 3918 9470 3920 9478
      3921 9478
TIME...MOT...LOC 2047Z 217DEG 26KT 3921 9468 

HAIL...1.25IN
WIND...<50MPH
 
$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:15 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 27, 3:15 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
315 PM CDT WED APR 27 2016

.Discussion...
Issued at 315 PM CDT WED APR 27 2016

Another evening of active weather looks to be in store for parts of
northeast Kansas and northern Missouri tonight as our active pattern
looks to continue through the weekend into next week.

For the rest of the afternoon and evening hours...our weather will
be dominated by a trough swinging northeast across the Central
Plains. As the trough lifts across the northwest corner of Missouri
the cold air swinging in aloft, and general accent along a front
advancing into northwest Missouri, have sparked thunderstorms along
the front. Storms moving off the front are heading north-northeast
but with the whole trough shifting northeast the front, and
associated storms, have already begun to move through northeast
Kansas into far northwest Missouri. The storms along this boundary
are expected to mostly affect areas along and north of I-35 from
Kansas City north to the Iowa border, but there will be a secondary
potential for storms farther east late this afternoon and evening as
the trough moves a little farther east and helps focus a bit more
moisture convergence across a warm front draped across northeast
Missouri.

Storms moving into northwest Missouri currently are working in an
environment with MLCAPE values in the 1000+ J/KG range with Effective
Bulk shear gradient of 30 to 40 knots. Add in low LCL height's with
the cold core of the trough swinging in aloft, and you have the
recipe for low topped severe thunderstorms with hail, wind and
isolated tornadoes all possible. That said, the tornado threat
itself looks best in north central to far northeast Missouri as you
move north of a line from Bethany to Moberly MO where surface winds
are backed north of the warm front. Additionally, precipitable
weather values continued to run rather high, so any storm that occurs
this afternoon or this evening will likely produce torrential rain.

Thursday and through the weekend...With the trough moving to our
northeast this evening, dragging a cold front across the region,
temperatures will be cooler in the days ahead, but given the time of
year saying it's going to be cooler is really just saying it's going
to be rather nice through the weekend into next week with highs in
the 60s to low 70s and lows in the 40s and 50s. However, along with
eh cooler temperatures will come some potential for rain and
thunderstorms again starting Friday as another trough, currently
making landfall across California, will swing across the Central
Plains bringing another few days with storm chances. However,
today's trough and the cool air it is leaving behind is currently
expected to keep the more active or severe thunderstorm activity
located in areas well to our south. So, while we expected to get wet
this weekend the severe potential is not looking good.

And, because it's Spring, there looks to be another potential for
storms as we reach Tuesday or Wednesday of next week. Though, the
mid-range and ensemble singles for this are looking a bit iffy this
far out, so confidence in when and or if precipitation return by the
middle of next week is a little low.

&&

.Aviation...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1237 PM CDT WED APR 27 2016

A combination of VFR and MVFR conditions are prevailing across the
west Missouri terminals early this afternoon. The cloud cover is
expected to fill in bringing MVFR CIGs to all sites by 21Z along with
the threat for showers for a few hours. The KSTJ terminal, a bit
farther north, will also carry a TEMPO group for some thunderstorms
that could develop. Otherwise, once the vicinity storms move out MVFR
clouds will dominate of the reminder of the night into Thursday
morning with winds veering to the west late this afternoon and into
tonight.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Cutter
Aviation...Cutter
Hazardous weather outlook, Apr 27, 5:09 AM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
509 AM CDT WED APR 27 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
509 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF THE REGION THIS AFTERNOON
AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERAL PERIODS OF
THUNDERSTORMS ARE LIKELY FRIDAY THROUGH SUNDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Apr 27, 2:23 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
223 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             WATSON                  40.48N 95.62W
04/27/2016  E1.00 INCH       ATCHISON           MO   PUBLIC

&&

LAFLIN
Local storm report, Apr 27, 2:46 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
246 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             2 S MUSCOTAH            39.52N 95.52W
04/27/2016  E1.75 INCH       ATCHISON           KS   LAW ENFORCEMENT

&&

LAFLIN
Local storm report, Apr 27, 2:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
259 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             EFFINGHAM               39.52N 95.40W
04/27/2016  E1.00 INCH       ATCHISON           KS   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Apr 27, 3:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             LIBERTY                 39.25N 94.42W
04/27/2016  E0.88 INCH       CLAY               MO   STORM CHASER

&&

LAFLIN
Special weather statement, Apr 27, 3:27 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 PM CDT WED APR 27 2016

KSZ104-MOZ028-029-272100-
WYANDOTTE KS-CLAY MO-PLATTE MO-
327 PM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WYANDOTTE...SOUTHEASTERN
PLATTE AND WEST CENTRAL CLAY COUNTIES UNTIL 400 PM CDT...

AT 326 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KANSAS SPEEDWAY...OR 2 MILES NORTH OF EDWARDSVILLE...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHAWNEE...GLADSTONE...BONNER SPRINGS...PARKVILLE...EDWARDSVILLE...
RIVERSIDE...WEATHERBY LAKE...LAKE QUIVIRA...KANSAS CITY...LAKE WAUKOMIS...
FERRELVIEW...PLATTE WOODS...NORTHMOOR...HOUSTON LAKE...POMEROY...MUNCIE...
WALDRON...MAYWOOD...KANSAS CITY INTL ARPT AND BEVERLY HILLS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3920 9482 3921 9478 3921 9482 3934 9478
      3931 9450 3904 9473 3904 9478 3907 9486
TIME...MOT...LOC 2026Z 207DEG 25KT 3910 9478

HAWBLITZEL
Special weather statement, Apr 27, 3:31 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
331 PM CDT WED APR 27 2016

KSZ103-272115-
LEAVENWORTH KS-
331 PM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEAVENWORTH COUNTY UNTIL
415 PM CDT...

AT 331 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TONGANOXIE...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...LANSING...TONGANOXIE...EASTON...RENO AND JARBALO.

THIS INCLUDES KANSAS TURNPIKE BETWEEN MILE MARKERS 206 AND 208.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3927 9518 3940 9510 3928 9488 3898 9518
      3899 9519
TIME...MOT...LOC 2031Z 220DEG 26KT 3912 9518

HAWBLITZEL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:51 PM CDTRiver Flood WarningEAXDoniphan12 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXAtchison6 days
Apr 26, 8:58 PM CDTRiver Flood WarningEAXAtchison, Leavenworth49 hr
Apr 26, 9:44 PM CDTSevere Thunderstorm WarningEAXJohnson, Linn, Miami31 min
Apr 26, 9:55 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte35 min
Apr 26, 10:13 PM CDTFlash Flood WarningEAXJohnson, Leavenworth, Wyandotte6 hr
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami17 min
Apr 26, 10:25 PM CDTFlash Flood WarningEAXDoniphan6 hr
Apr 26, 10:29 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami, Wyandotte46 min
Apr 26, 10:56 PM CDTFlash Flood WarningEAXJohnson, Wyandotte6 hr
Apr 26, 11:33 PM CDTRiver Flood WarningEAXJohnson29 hr
Apr 27, 1:39 AM CDTRiver Flood WarningEAXAtchison36 hr
Apr 27, 1:39 AM CDTRiver Flood WarningEAXLeavenworth70 hr
Apr 27, 1:47 AM CDTRiver Flood WarningEAXMiami4 days
Apr 27, 1:47 AM CDTRiver Flood WarningEAXLinn4 days
Apr 27, 5:05 AM CDTAreal Flood WarningEAXAtchison, Doniphan, Johnson, Leavenworth, Wyandotte18 hr
Apr 27, 1:54 PM CDTSevere Thunderstorm WarningEAXAtchison36 min
Apr 27, 2:32 PM CDTSevere Thunderstorm WarningEAXAtchison28 min
Apr 27, 2:57 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan33 min
Apr 27, 3:02 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan43 min
Apr 27, 3:19 PM CDTSevere Thunderstorm WarningEAXAtchison, Leavenworth41 min
Apr 27, 3:27 PM CDTSpecial Weather StatementEAXWyandotte33 min
Apr 27, 3:31 PM CDTSpecial Weather StatementEAXLeavenworth44 min
Apr 27, 3:38 PM CDTSevere Thunderstorm WarningEAXDoniphan37 min
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway63 hr
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAndrew, Buchanan3 days
Apr 26, 7:50 PM CDTRiver Flood WarningEAXAtchison, Holt70 hr
Apr 26, 8:51 PM CDTRiver Flood WarningEAXClay, Jackson, Ray9 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray20 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline21 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline21 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXChariton, Howard, Saline8 days
Apr 26, 8:51 PM CDTRiver Flood WarningEAXCooper, Howard5 days
Apr 26, 8:59 PM CDTSpecial Weather StatementEAXGentry31 min
Apr 26, 9:57 PM CDTRiver Flood WarningEAXCooper37 hr
Apr 26, 10:42 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Johnson33 min
Apr 26, 10:46 PM CDTTornado WarningEAXCass18 min
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Clay, Henry, Jackson, Johnson and 2 more24 min
Apr 27, 12:16 AM CDTRiver Flood WarningEAXClay, Platte27 hr
Apr 27, 12:17 AM CDTSpecial Weather StatementEAXBates28 min
Apr 27, 12:44 AM CDTSpecial Weather StatementEAXSt. Clair46 min
Apr 27, 1:21 AM CDTRiver Flood WarningEAXJohnson, Pettis45 hr
Apr 27, 1:21 AM CDTRiver Flood WarningEAXCooper, Saline4 days
Apr 27, 3:15 AM CDTRiver Flood WarningEAXClay, Ray32 hr
Apr 27, 4:29 AM CDTRiver Flood WarningEAXCass, Henry, Johnson40 hr
Apr 27, 6:27 AM CDTRiver Flood WarningEAXRay44 hr
Apr 27, 7:40 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more3 hr
Apr 27, 7:49 AM CDTRiver Flood WarningEAXBates, Cass, Henry55 hr
Apr 27, 10:21 AM CDTRiver Flood WarningEAXDaviess, Gentry60 hr
Apr 27, 10:21 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Apr 27, 10:21 AM CDTRiver Flood WarningEAXCarroll, Chariton3 days
Apr 27, 10:32 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more12 hr
Apr 27, 2:08 PM CDTSpecial Weather StatementEAXAtchison37 min
Apr 27, 2:10 PM CDTSevere Thunderstorm WarningEAXAtchison35 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningEAXAtchison15 min
Apr 27, 3:15 PM CDTSevere Thunderstorm WarningEAXHolt29 min
Apr 27, 3:35 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton40 min
Apr 27, 3:45 PM CDTSevere Thunderstorm WarningEAXNodaway, Worth30 min
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb39 min
Apr 27, 3:58 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte47 min
Apr 27, 4:09 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb, Platte36 min
Apr 27, 4:10 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry35 min
Apr 27, 4:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb46 min
Apr 27, 4:36 PM CDTSevere Thunderstorm WarningEAXAndrew, Clinton, DeKalb, Gentry39 min
Apr 27, 4:38 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Ray37 min
Apr 27, 4:51 PM CDTTornado WarningEAXDaviess24 min
Apr 27, 5:05 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph26 min
Apr 27, 5:08 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison, Worth52 min
Apr 27, 5:12 PM CDTTornado Warning Tornado observedEAXDaviess33 min
Apr 27, 5:14 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more46 min
Apr 27, 5:38 PM CDTSevere Thunderstorm WarningEAXLafayette22 min
Apr 27, 5:52 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Linn, Mercer, Putnam, Sullivan38 min
Apr 27, 5:53 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Linn, Livingston, Saline52 min
Apr 27, 5:57 PM CDTSevere Thunderstorm WarningEAXLafayette, Saline48 min
Apr 27, 6:30 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon24 min
Apr 27, 6:43 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline47 min
Apr 27, 6:53 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.